# SDR FDEA202503130389

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: Air carrier
- Aircraft: N864FD
- Make and model: Boeing 777F
- Aircraft serial: 37735
- Aircraft time: 50,521 hours, 8,093 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Component: Flap, Boeing
- Component part number: 113W270014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RHW T/E I/B AFT FLAP LOWER SURFACE DENT AT THE CROSS ITEF 250 AND T/E 2 INCHES. REPAIRED RHW T/E I/B AFT FLAP LOWER SURFACE DENT AT THE CROSS ITEF 250 AND T/E 2   INCHES AS PER B777 SRM 57-53-01-2R-1. SRM 51-70-04-2R-1 REV 47.5 AND EA:G-5750-T0382576 P1.   TITLE: WING-FLIGHT SURFACES-RH INBD AFT FLAP TE WEDGE LOWER SURFACE DENT AT ITEF STA   250-SRM REPAIR-RSC TRACKING. DETAIL PLS REF TO WRI:57503164. THIS IS A MAJOR REPAIR PER   GMM 6-2-100
